Vol. 17, No. 1, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 330: 1
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
On stratifiable spaces

Carlos Jorge Do Rego Borges

Vol. 17 (1966), No. 1, 1–16

In the enclosed paper, it is shown that (a) the closed continuous image of a stratifiable space is stratifiable (b) the well-known extension theorem of Dugundji remains valid for stratifiable spaces (see Theorem 4.1, Pacific J. Math., 1 (1951), 353–367) (c) stratifiable spaces can be completely characterized in terms of continuous real-valued functions (d) the adjunction space of two stratifiable spaces is stratifiable (e) a topological space is stratifiable if and only if it is dominated by a collection of stratifiable subsets (f) a stratifiable space is metrizable if and only if it can be mapped to a metrizable space by a perfect map.

Mathematical Subject Classification
Primary: 54.20
Received: 23 November 1964
Published: 1 April 1966
Carlos Jorge Do Rego Borges